# SDR DALA2024022602601

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 3,846 hours, 1,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 2 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK, REF 5742-01028-02B.   REPAIRED RH SLAT TRACK NBR 2 UPPER FWD SURFACE IAW ER/A 615993- 14AD REV ORIGINAL AND PRI 615993-14AD REV 0 MATCHED. ASSOCIATED ER/A 14-615993 ADDED FOR AC 8315 (LP# 0212942)
